# SDR CHQA20130620221

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 28,612 hours, 25,200 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,184 hours, 19,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17813
- Condition: Discharged
- Location: Emergency Lights
- Part time: 23,570 hours, 21,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
